On Compactness in L...(..., X) in the Weak Topology and in the Topology ...(L...(..., X), L...(..., X')).
Mathematische Zeitschrift, Tome 182 (1983), pp. 409-424
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
space of Bochner integrable functions, relatively compact, countably compact, sequentially compact, Eberlein-Smulian theorem, Radon-Nikodym property
@article{MZ_1983__182_173294,
author = {J\"urgen Batt and Wolfgang Hiermeyer},
title = {On {Compactness} in {L...(...,} {X)} in the {Weak} {Topology} and in the {Topology} {...(L...(...,} {X),} {L...(...,} {X')).}},
journal = {Mathematische Zeitschrift},
pages = {409--424},
year = {1983},
volume = {182},
zbl = {0491.46010},
url = {http://geodesic.mathdoc.fr/item/MZ_1983__182_173294/}
}
TY - JOUR AU - Jürgen Batt AU - Wolfgang Hiermeyer TI - On Compactness in L...(..., X) in the Weak Topology and in the Topology ...(L...(..., X), L...(..., X')). JO - Mathematische Zeitschrift PY - 1983 SP - 409 EP - 424 VL - 182 UR - http://geodesic.mathdoc.fr/item/MZ_1983__182_173294/ ID - MZ_1983__182_173294 ER -
Jürgen Batt; Wolfgang Hiermeyer. On Compactness in L...(..., X) in the Weak Topology and in the Topology ...(L...(..., X), L...(..., X')).. Mathematische Zeitschrift, Tome 182 (1983), pp. 409-424. http://geodesic.mathdoc.fr/item/MZ_1983__182_173294/